# SDR ARWA981118

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, WING REAR SPAR LOWER CAP CRACKED BETWEEN FASTENERS 33 TO 35 RIGHT OF CENTER LINE AND 53 TO 54 STA 857 RT W/W. STOP DRILLED AND INSTALLED DOUBLERS PER DRAWING NR 98-015 ON 8110-3, DATED SEPT 30, 1998 UNDER WORK ORDER NR 1300.
